Year 2017, Volume 5, Issue 1, Pages 49 - 55 2017-04-07

A Note on Connection Forms on the Quaternionic Hopf Bundle
Kuaternionik Hopf Demeti Üzerinde Bağlantı Formları Üzerine Bir Not

Nülifer Özdemir [1]

252 294

It is known that there exists a family of connection 1-forms depending on two parameters on the standard quaternionic Hopf bundle. This family is constructed by using the canonical connection 1-form. In this work, the self duality and the anti-self duality of these connection 1-forms are investigated. Parameters for which the family of connection 1-forms are self dual and anti-self dual are determined.

Standart kuaternionik Hopf demeti üzerinde iki parametreye bağlı bağlantı formlarının bir ailesinin varlığı bilinmektedir. Bu bağlantı formların ailesi kanonik konneksiyon 1-formu kullanılarak inşaa edilmiştir.  Bu çalışmada, bu bağlantı 1-formlarının self dual ve anti-self dualliği araştırılmıştır. Bu bağlantı 1-formların hangi parametreler için self dual ya da anti- self dual olduğu belirlenmiştir.

Subjects Basic Sciences
Journal Section Articles
Authors

Author: Nülifer Özdemir

Bibtex @research article { aubtdb289630, journal = {ANADOLU UNIVERSITY JOURNAL OF SCIENCE AND TECHNOLOGY –B Theoretical Sciences}, issn = {2146-0272}, eissn = {2146-0191}, address = {Eskişehir Teknik Üniversitesi}, year = {2017}, volume = {5}, pages = {49 - 55}, doi = {10.20290/aubtdb.289630}, title = {A Note on Connection Forms on the Quaternionic Hopf Bundle}, key = {cite}, author = {Özdemir, Nülifer} }
APA Özdemir, N . (2017). A Note on Connection Forms on the Quaternionic Hopf Bundle. ANADOLU UNIVERSITY JOURNAL OF SCIENCE AND TECHNOLOGY –B Theoretical Sciences, 5 (1), 49-55. DOI: 10.20290/aubtdb.289630
MLA Özdemir, N . "A Note on Connection Forms on the Quaternionic Hopf Bundle". ANADOLU UNIVERSITY JOURNAL OF SCIENCE AND TECHNOLOGY –B Theoretical Sciences 5 (2017): 49-55 <http://dergipark.org.tr/aubtdb/issue/27532/289630>
Chicago Özdemir, N . "A Note on Connection Forms on the Quaternionic Hopf Bundle". ANADOLU UNIVERSITY JOURNAL OF SCIENCE AND TECHNOLOGY –B Theoretical Sciences 5 (2017): 49-55
RIS TY - JOUR T1 - A Note on Connection Forms on the Quaternionic Hopf Bundle AU - Nülifer Özdemir Y1 - 2017 PY - 2017 N1 - doi: 10.20290/aubtdb.289630 DO - 10.20290/aubtdb.289630 T2 - ANADOLU UNIVERSITY JOURNAL OF SCIENCE AND TECHNOLOGY –B Theoretical Sciences JF - Journal JO - JOR SP - 49 EP - 55 VL - 5 IS - 1 SN - 2146-0272-2146-0191 M3 - doi: 10.20290/aubtdb.289630 UR - https://doi.org/10.20290/aubtdb.289630 Y2 - 2019 ER -
EndNote %0 ANADOLU UNIVERSITY JOURNAL OF SCIENCE AND TECHNOLOGY –B Theoretical Sciences A Note on Connection Forms on the Quaternionic Hopf Bundle %A Nülifer Özdemir %T A Note on Connection Forms on the Quaternionic Hopf Bundle %D 2017 %J ANADOLU UNIVERSITY JOURNAL OF SCIENCE AND TECHNOLOGY –B Theoretical Sciences %P 2146-0272-2146-0191 %V 5 %N 1 %R doi: 10.20290/aubtdb.289630 %U 10.20290/aubtdb.289630
ISNAD Özdemir, Nülifer . "A Note on Connection Forms on the Quaternionic Hopf Bundle". ANADOLU UNIVERSITY JOURNAL OF SCIENCE AND TECHNOLOGY –B Theoretical Sciences 5 / 1 (April 2017): 49-55. https://doi.org/10.20290/aubtdb.289630